Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lucas_Scott23

Would Growth Hormormones and Testorone boosters affect medication?

man i def wouldnt mess around with that stuff while your on tane. im an avid gymgoer and supplement junkie but since i started accutane i dont take anything. well just protein actually. Ive taken several bottles of test booster and they have worked well, but its hard to say whether or not they affected my skin. Theoretically it is possible, since testosterone increases oil production i believe. which is why steroids and acne are completely linked. save the supps till after tane man just lift heavy do the right exercises and watch your protein intake.

Share this post


Link to post
Share on other sites

If either of those actually increased HGH or testosterone, I'd say bad, bad idea for your skin. But they won't.

Like kazuya said, lift heavy, do fewer reps, do compound lifts, use only free-weights, limit your workout sessions to less than one hour, get enough sleep, eat healthy saturated fats (coconut oil, palm oil, avocados, butter), increase healthy calorie intake, etc. There's a lot you can do to increase your testosterone in a healthy way, but keep it within normal limits.

Virtually the only supplement that has ever been proven to safely promote muscle growth is creatine. As far as real scientific evidence is concerned, no safe supplement can significantly increase testosterone levels.

Edited by greentiger87

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×